# SDR IXXA2023022101

- Difficulty date: February 21, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767-300
- Aircraft serial: 27059
- Aircraft time: 106,789 hours, 18,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141T32201
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 106,789 hours, 18,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R1 DOOR CUTOUT CRACK INDICATION
